# SDR AALA201904089007

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 49,559 hours, 31,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 3848
- Condition: Faulty
- Location: Rt Wing Fuel
- Part time: 44,621 hours, 27,656 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THE RH OUTBOARD FUEL TANK NOT FEEDING MAIN TANK AFTER IN FLT 1 HOUR 1560, 2840, 4700 AND 200 (LH TO RH) AFTER FIRM LANDING, RH OUTER TANK FED INTO MAIN TANK. MAINTENANCE INTERROGATED FAULTS FOUND MX MSG (9QJ) FUEL LEVEL SENSOR CONTROL UNIT RT WING. REPLACED THE FUEL LEVEL SENSOR CONTROL UNIT IAW AMM 28-15-51. SEE SDR# AALA201904069003.
